| Model Number |
30001001001110012 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "ecg disabled" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to the analog board.The analog board was replaced to resolve the report.The device was recertified and returned o the customer.Analysis of reports of his type has not identified an increase in trend.